Title: Solving Abel's general fuzzy linear integral equations by homotopy analysis method

Authors: Himanshu Kumar; P.K. Parida

Addresses: Center for Applied Mathematics, Central University of Jharkhand, Ranchi-835205, India ' Center for Applied Mathematics, Central University of Jharkhand, Ranchi-835205, India

Abstract: The aim of this article is to give a numerical method for solving Abel's general fuzzy linear integral equations with arbitrary kernel. The numerical solution has been obtained by using the method called homotopy analysis method (HAM). The convergence analysis for the proposed method is also given and the applicability of the proposed method is illustrated by solving some numerical examples. The results show the utility and the greater potential of the HAM to solve fuzzy integral equations.

Keywords: fuzzy integral equations; Abel; homotopy analysis method; HAM.

DOI: 10.1504/IJFCM.2015.076267

International Journal of Fuzzy Computation and Modelling, 2015 Vol.1 No.4, pp.382 - 396

Available online: 29 Apr 2016 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article